# SDR SWAA2024041667530

- Difficulty date: March 25, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500e-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500E TO BS500I RBL22 WL156<[01] CORROSION ON FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW R/H FLOOR TO SIDEWALL SUPPORT AT BS 500A TO 500I RBL 22 WL 156 PER SRM 53-00-53-1A-2; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 143A7500.;[02] VERIFIED ITEM 1
